# SDR CA120123007

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,488 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS ON DESCENT DURING HELI SKI OPERATIONS WHEN ENGINE CHIP LIGHT ILLUMINATED.  PILOT TURNED ACFT AROUND AND RETURNED TO LODGE.  FOUND METALLIC PARTICLES ON ENGINE FORWARD CHIP DETECTOR.  PLUG WAS CLEANED AND GROUND RUN CARRIED OUT.  NO CHIP LIGHT BUT PLUG WAS COVERED IN METALLIC PARTICLES WHEN REMOVED AND INSPECTED.  COMPLETE ENGINE WAS REMOVED AND IS BEING FORWARDED FOR INSPECTION. SOURCE OF METAL UNKNOWN AT THIS TIME.  TIME SINCE NEW ON ENGINE AND ALL MODULES IS 1536.0 HRS.
